MAUDE Adverse Event Report: MAX MOBILITY LLC SMARTDRIVE

MAX MOBILITY LLC SMARTDRIVE
Model Number MX2+
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Remains Activated (1525); Failure to Shut Off (2939)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
Received report claiming while the end-user was using the smartdrive mx2+ device via a speed control dial, while dial is in a stand-by/neutral position, the dial will engage a drive command without physical manipulation.No injuries were reported to have occurred as a result.
 
Additional Manufacturer Narrative
This failure mode has been previously reported per 21 cfr 803.50.As part of a retrospective review and remediation effort resulting from improvements made to max mobility's complaint handling and adverse event reporting processes, capa 25-008 was implemented.This mdr is being filed based on the outcome of that retrospective review.As part of corrective actions, max mobility has initiated a field action recall for all speed control dials that are currently in use.Max mobility will be providing switch control buttons or switch control buttons with mono jack option to replace the affected speed control dials.

Brand Name
SMARTDRIVE
Common Device Name
SMARTDRIVE
Manufacturer (Section D)
MAX MOBILITY LLC
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
MAX MOBILITY LLC
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key24953011
Report Number3008370857-2026-00336
Device Sequence Number5265520
Product Code ITI
UDI-Device Identifier00861896000310
UDI-Public(01)00861896000310(11)240808
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K151199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMX2+
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2538-2025 THROUGH Z-25
Patient Sequence Number1
Patient SexUnknown